American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32\-xx) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] W. B. Johnson and S. Ortega Castillo. The cluster value problem in spaces of continuous functions. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] R. Smith and R. Varley. Deformations of isolated even double points of corank one. Proc. Amer. Math. Soc. 140 (2012) 4085-4096.
Abstract, references, and article information   
View Article: PDF

[3] John Wermer. A Cauchy-Riemann equation for generalized analytic functions. Proc. Amer. Math. Soc. 138 (2010) 1667-1672. MR 2587451.
Abstract, references, and article information   
View Article: PDF

[4] Frédéric Touzet. Sur les intégrales premières dans la classe de Nilsson d'équations différentielles holomorphes. Trans. Amer. Math. Soc. 352 (2000) 1601-1622. MR 1675242.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1